Exact solutions of a two-dimensional cubic–quintic discrete nonlinear Schrödinger equation

Publication: Research - peer-reviewJournal article – Annual report year: 2011

View graph of relations

We show that a two-dimensional generalized cubic–quintic Ablowitz–Ladik lattice admits periodic solutions that can be expressed in analytical form. The framework for the stability analysis of these solutions is developed and applied to reveal the intricate stability behavior of this nonlinear system. We examine the stability of these solutions and find that staggering along one of the two dimensions is important for stability.
Original languageEnglish
JournalPhysica Scripta
Volume84
Issue number6
Pages (from-to)065001
ISSN0031-8949
DOIs
StatePublished - 2011
Peer-reviewedYes
CitationsWeb of Science® Times Cited: 1
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 6249801